# SDR RMXA032320097103

- Difficulty date: March 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N527MB
- Make and model: Bolkms BK117A4
- Aircraft serial: 7103
- Aircraft time: 12,471 hours, 38,675 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 1053040212
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bolkms
- Component part number: 11730052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION, THE TAIL ROTOR GEARBOX MOUNT FITTING WAS DISCOVERED CRACKED.
